MathSciNet Relay Station
MathSciNet bibliographic data
MR290262 (44 #7446) 53.20 (30.00)
Chen, Bang-yen; Ludden, Gerald D. Riemann surfaces in complex projective spaces. Proc. Amer. Math. Soc. 32 1972 561–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement